# SDR RU3A98003

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95
- Make and model: Braero BAE125800A
- Aircraft serial: 258131
- Engine: Garrtt TFE7315R
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Valve
- Condition: Saturated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, W
- Precautionary procedure: A

## Discrepancy

SMOKE AND STRONG FUMES IN CABIN AFTER TAKEOFF.  RESIDUAL B/B GAS PATH CLEANER IN BLLED AIR SYSTEM.  INVESTIGATION REVEALED THE LEFT ENGINE WAS WASHED ON 5/7-98.  FOLLOW MM PROCEDURES FOR COMPRESSOR WASH.  (M)
